MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW STRATUS CS

SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW STRATUS CS
Model Number 10444834
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The data files have been requested for investigation.As previously stated, very limited information has been provided.The cause of this event is unknown.
 
Event or Problem Description
The customer reported that two patients had false positive troponin results on the stratus cs.Very limited information has been provided.Siemens has requested additional information be provided several times.
 
Additional Manufacturer Narrative
The requested instrument log files were not provided.Review of the bimonthly testing being performed by the tech ops group showed no signs of unexpected upward drift for ctni lot 231214002.The root cause was unable to be determined.

Brand Name
STRATUS CS
Common Device Name
STRATUS CS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW
glasgow business community
newark DE 19702
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders-bartly rd.
flanders NJ 07836
Manufacturer Contact
felix akinrinola
511 benedict avenue
tarrytown, NY 10591
MDR Report Key12689701
Report Number3002637618-2021-00063
Device Sequence Number17169610
Product Code MMI
UDI-Device Identifier00842768024863
UDI-Public00842768024863
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10444834
Device Catalogue Number10444834
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer12/08/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown